Aceclofenac & Paracetamol Tablets
Manufacturers Suppliers - Third Party Manufacturing - For PCD Franchise

Aceclofenac & Paracetamol Tablets

Original price was: ₹ 450.00.Current price is: ₹ 52.00.

ACEFAN-P

SKU: 930f77feceee Category:
Description

Acefan-P is a combination of Aceclofenac and Paracetamol that helps to reduce pain and inflammation caused due to various complications or conditions. This tablet significantly works on providing relief from pain for extended hours. It contains paracetamol which is less irritant to the stomach than other pain killers and helps in relieving pain from conditions like headache, mild migraine, muscle pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis, and painful menses.

This tablet is well tolerated by patients who have an allergy to aspirin or a risk of gastric bleeding or ulcer formation. Try to avoid the concomitant use of other pain-relieving medicines while taking this combination. It is also advised to stop alcohol when you are on aceclofenac and paracetamol tablets prescription. 

Uses of Aceclofenac and Paracetamol Tablets

  • Pain relief
  • Headache
  • Muscle and Dental Pain
  • Osteoarthritis
  • Rheumatoid Arthritis
  • Painful menses
  • Ankylosing Spondylitis
  • Inflammation

Side Effects

This medicine does not require medical attention and gradually resolves over time. However, if the side effects are persistent, reach out to your doctor.

  • Diarrhea
  • Dizziness
  • Drowsiness
  • Dyspepsia
  • Abdominal pain
  • Increased liver enzymes

Directions For Use

It should be swallowed whole with liquid, preferably after meals as food helps to prevent any potential gastric irritation the drug might cause when taken empty stomach.

Safety Precautions for Aceclofenac and Paracetamol Tablets

  • Patients affected with liver disease, bleeding disorder, and alcoholism should not take it as it has a risk of causing derangement in liver functions.
  • Do not go for heavy exercise as it may increase your joint pain in arthritis.
  • It is recommended to consume it with meals to minimize gastric side effects.
  • Do not take it with any other medicine containing acetaminophen without asking your doctor first. 

Frequently Asked Questions (FAQ)

Does taking these tablets cause Nausea?

Yes, this tablet may cause nausea or vomiting in some people as symptoms of side effects.

Can someone stop using this medicine on their own?

No, do not suddenly stop taking this medication on your own. If you want to stop taking this medicine, consult your doctor and he might gradually reduce the dose to avoid an unwanted increase in pain or inflammation.

Is it safe for kidney patients to consume this medicine?

Patients with mild to moderate renal impairment should be kept under surveillance. The lowest effective dose should be used and renal function monitored regularly.

What if I missed my dose?

Try to take next dose on time, do not take two doses at the same time.

Can I take alcohol with my medication?

No, it is not safe to consume alcohol on prescription.

Additional information
Brand Name

ACEFAN-P

Composition

Aceclofenac 100MG + Paracetamol 325MG

Packing

BLISTER